0
RESEARCH PAPERS

Some Sufficient and Some Necessary Conditions for the Stability of Multivariable Systems

[+] Author and Article Information
Leang S. Shieh, Chao D. Shih

Department of Electrical Engineering, University of Houston, Houston, Texas 77004

R. E. Yates

U.S. Army Missile Research and Development Command, Redstone Arsenal, Ala. 35809

J. Dyn. Sys., Meas., Control 100(3), 214-218 (Sep 01, 1978) (5 pages) doi:10.1115/1.3426370 History: Received July 17, 1978; Online July 13, 2010

Abstract

Some sufficient and some necessary conditions for the stability of a class of multivariable systems represented by matrix polynomials are derived. A new linear block transformation is also established for transforming an observable block companion form to the block Schwarz form.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In